It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 26Showing 1 - 20 of 512 for accutane back problems. (0.053 seconds)

... I used accutane years ago and about 6 months after I stopped I started having problems with my back. ... (0 replies)
... I took accutane back in the 1980's. Not much information was available then on the adverse effects of accutane except birth defects. My son took the drug in the early 1990's. Still not much information was available on this drug. ... (26 replies)
... i took accutane back in 1996, way before accutane started being linked to mood changes. ... (21 replies)

... I took accutane for about 1.5 months. ... (13 replies)
... nd maybe make an appt. to see if they will prescribe it. This history is soooooo far in that it will not impact my son.. im sure. My other son who is 27 had no problems with the accutane and depression.. just chapped lips!! ... (5 replies)
... Hey, sorry to hear that you're having problems getting Accutane for your son. ... (5 replies)
... Alright, well let me just lay it all out for you. Few years ago, I went back to the derms office after about a year of treatment, diffrent creams, pills etc. Nothing gave me any relief, I asked what was left. He said accutane. ... (216 replies)
Taking Accutane
Dec 16, 2004
... It is such a relief. When I go back to school in January I bet my face will be soo much better. ... (83 replies)
Taking Accutane
Dec 16, 2004
... One of my chiropractor friends was telling me that strong abdominal muscles actually help with back pain. Muscles always work in pairs, just like pretty much everything else in the body, and your abdomen and back work together. ... (83 replies)
Taking Accutane
Dec 16, 2004
... very unattractive. My back is killing everyday all day worse in the evening when I get off work. I can't lay straight on my back, but I had back problems before I started the meds. It isn't unbearable just not pleasant. Drying other places besides my face and lips. Has anyone else had any drying on their scalp? ... (83 replies)
... I have a pretty bad back and was considering going on roacutane, and I was wondering if anyone knows if roacutane makes these problems worse long term or short term. ... (1 replies)
... i stopped taking accutane about 5 years ago and a few months after i stopped taking it i started getting back problems. i went for an xray a couple of years ago and they said some of the cartilege of the lower back had worn away. ... (4 replies)
... I'm sorry, but I'm not going to sit and question every single one of my doctor's decisions. There is a reason why they are the doctor and I am not. I do, however, realize that there is a lot that goes on behind the scenes. But I am just having such a hard time with the fact that most people do NOT research the drugs they are given. Come on, I'm 19 years old and I... (26 replies)
... Did your doctor tell you about the controversy surrounding Accutane within the FDA when it was approved? ... (26 replies)
... e nothing and did nothing while I took it. I didn't have so much as a single test during the 3.5 months that i took it. I never had severe acne. When I was on Accutane for 3.5 months, I had all the expected side effects...dry skin, dry eyes, dry nose. I expected these and accepted them. ... (26 replies)
... They just sit back in board rooms and work out the maths. ... (26 replies)
... Dry skin and lips, dry eyes and conjunctivitis, headaches, nausea, skin rashes, depression, joint pain (spine, wrists, jaw, knees and especially lower back), gastrointestinal disturbances, tinnitus, red face, body aches and pains, chronic fatigue (26 replies)
... Amr, were you having problems like this when you were taking Accutane? ... (2 replies)
... Other people I have known have lost their hair, had vision damage, etc. The one thing I know for sure is every time I stopped it, my acne came back worse than before...sounds like you had a similar experience. ... (3 replies)
... My acne never got worse while taking Accutane. My skin cleared up quickly. The problem was very dry and irritated skin and back pain. Both problems went away when Accutane was stopped. Iv'e never had another problem with acne. ... (4 replies)

Associated Tags: accutane, acne, fear, scared, tretinoin

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 26

All times are GMT -7. The time now is 07:45 AM.

Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!